# SDR SWAA2021031549882

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT BS 887 25L-25R IS CORRODED. WL 168 / REMOVED AND REPLACED FLOOR SUPPORT STRAP FOR AFT CARGO STA BS 887 25L-25R AS PER 51-40-02-0G-0 AND DWG REF 146A7500
